# SDR 20010613CW001

- Difficulty date: May 22, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N321GL
- Make and model: Lear 25D
- Aircraft serial: 289
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Diode
- Condition: Failed
- Location: Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CIRCUIT BREAKER POPS WHEN FLAPS ARE SELECTED DOWN.   CORRECTIVE ACTION:  FOUND DIODE ON TB-28 IN RIGHT MAIN LANDING GEAR.  WHEEL WELL SHORTED.  INSTALLED NEW DIODE.   PROBABLE FAILURE RELATED TO DIODE AND PC BOARD BEING EXPOSED TO ALL WEATHER ELEMENTS, CORROSION.
